Acta Mathematica

On the Thue-Siegel-Dyson theorem

Enrico Bombieri

Full-text: Open access

Article information

Acta Math., Volume 148 (1982), 255-296.

Received: 21 September 1981
First available in Project Euclid: 31 January 2017

Permanent link to this document

Digital Object Identifier

Mathematical Reviews number (MathSciNet)

Zentralblatt MATH identifier

1982 © Almqvist & Wiksell


Bombieri, Enrico. On the Thue-Siegel-Dyson theorem. Acta Math. 148 (1982), 255--296. doi:10.1007/BF02392731.

Export citation


  • Baker, A., Rational approximation to $\sqrt[3]{2}$ and other algebraic numbers. Quart. J. Math. Oxford, 15 (1964), 375–383.
  • — Simultaneous rational approximations to certain algebraic numbers. Proc. Camb. Phil. Soc., 63 (1967), 693–702.
  • Baker, A. The theory of linear forms in logarithms. In Transcendence Theory: Advances and Applications. Baker, A., & Masser, D. W. ed. Academic Press 1977.
  • Baker, A. Recent advances in transcendence theory. Proceedings of International Conference on Number Theory, Moscow 1971, 67–69.
  • Bombieri, E., On G-functions. In Recent Progress in Analytic Number Theory, vol II. H. Halberstam & C. Hooley ed., Academic Press 1981.
  • Dyson, F., The approximation to algebraic numbers by rationals. Acta Math., 79 (1947), 225–240.
  • Feldman, N. I.. An effective refinement of the exponent in Liouville's theorem (Russian). Izv. Akad. Nauk SSSR Ser. Mat., 35 (1971), 973–990. Also Math. USSR-Izv., 5 (1971), 985–1002.
  • Gelfond, A. O., Transcendental and algebraic numbers. English translation by L. F. Boron. Dover Publications Inc., New York 1960.
  • Hyyrö, S., Über rationale Näherungswerte algebraischer Zahlen, Ann. Acad. Sci. Fenn. Ser. A. I. Math., 376 (1965), 1–15.
  • Lang, S., Diophantine geometry. Interscience Publishers Inc., New York-London 1962.
  • Mahler, K., Inequalities for ideal bases in algebraic number fields. J. Austral. Math. Soc., IV (1964), 425–448.
  • Stark, H. M., An explanation of some exotic continued fractions found by Brillhart. Computers in Number Theory (Proc. Sci. Res. Council Atlas Symp. No. 2 Oxford 1969), pp. 21–35. Academic Press, London 1971.
  • Thue, A., Selected mathematical papers. Universitet-forlaget Oslo-Bergen-Tromsø, 1977.
  • Weil, A., Arthmetic on algebraic varieties. Ann. of Math., 53 (1951), 412–444.